Texas, 2011Hail in Texas, April 19, 2011
April 19, 2011 · NWS FWD · 53 events in 11 counties and zones
A shortwave trough moved east over the Southern Plains during the early afternoon hours. This aided in the development of supercell thunderstorms along a weak cold front oriented along the Interstate 35 corridor in North Texas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $930,000
- Crop damage
- None recorded
- Events
- 53
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A shortwave trough moved east over the Southern Plains during the early afternoon hours. This aided in the development of supercell thunderstorms along a weak cold front oriented along the Interstate 35 corridor in North Texas. These storms produced a large swath of golfball sized hail over the Dallas/Fort Worth Metroplex and areas to the northeast to the Paris area. A few of these storms produced baseball sized hail primarily just south of the Metroplex and around Paris.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 19, 1:51 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 19, 1:51 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT TUE APR 19 2011
.DISCUSSION...
...SEVERE THREAT THIS EVENING...
A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD
OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE
EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED
ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE
EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE
EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING
WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL
DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE
AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD
BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST
AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT
APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM.
CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH
WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA.
THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST
LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE
SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM
THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP
RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY
INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH
HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT
WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN
THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST
AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED
THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR
LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS
BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD
DECREASE AFTER SUNSET.
...FIRE WEATHER CONDITIONS...
COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH
TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW
HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING
FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE
OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS
GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND
WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT.
...WEDNESDAY THROUGH TUESDAY...
THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY
TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY.
THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM
INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS
ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD
WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW
LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN
PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO
WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN
SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN
THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY.
GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND
THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS.
ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE
SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES
OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN
ACROSS NORTH TEXAS.
85/NH
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 65 76 66 87 71 / 20 20 30 10 10
WACO, TX 72 84 68 88 73 / 20 20 30 10 10
PARIS, TX 61 74 62 82 68 / 50 20 40 10 10
DENTON, TX 59 72 63 86 71 / 20 20 30 10 20
MCKINNEY, TX 61 72 63 84 70 / 30 20 30 10 10
DALLAS, TX 65 77 66 87 71 / 30 20 30 10 10
TERRELL, TX 67 77 65 87 69 / 40 20 30 10 10
CORSICANA, TX 70 81 67 88 70 / 20 20 30 10 10
TEMPLE, TX 70 86 67 89 71 / 20 20 30 10 10
MINERAL WELLS, TX 57 75 61 85 68 / 5 20 30 20 30
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-092-
100>103-115>118-129>133-141>144-156-157.
&&
05/85
Hazardous weather outlook, Apr 19, 2:23 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT TUE APR 19 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
323 PM CDT TUE APR 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO WATCH UNTIL 10 PM THIS EVENING FOR NORTHEAST PARTS OF
NORTH TEXAS.
SCATTERED SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS TO
70 MPH AND A FEW TORNADOES WILL BE POSSIBLE NORTH AND EAST OF A
GAINESVILLE...DALLAS-FORT WORTH...CORSICANA...CANTON LINE THROUGH
MID TO LATE EVENING. AN ISOLATED THREAT OF SEVERE WEATHER WILL
OCCUR FURTHER SOUTH DOWN THE INTERSTATE 35 CORRIDOR TO WACO. THE
TORNADO THREAT WILL BE MOST PROMINENT THROUGH MID EVENING ACROSS
NORTHEASTERN NORTH TEXAS WITH ANY DISCRETE...SUPERCELL
THUNDERSTORMS. AFTER SUNSET...STORM MODE WILL BECOME MORE LINEAR
ALONG THE COLD FRONT WITH HAIL...DAMAGING WINDS AND FREQUENT
LIGHTNING THE MAIN THREATS.
A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH
TEXAS THROUGH 8 PM FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY
VALUES THAT WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE AREA.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH
BETTER CHANCES WEDNESDAY NIGHT. ANY STORM THAT DEVELOPS COULD BECOME
STRONG TO SEVERE WITH RELATIVELY STRONG WINDS AND INSTABILITY ALOFT.
OCCASIONAL LOW CHANCES FOR THUNDERSTORMS WILL OCCUR THURSDAY
THROUGH MONDAY...MAINLY ACROSS NORTHWEST PARTS OF NORTH TEXAS IN
THE VICINITY OF A DRYLINE. A SEVERE STORM OR TWO COULD OCCUR EACH
DAY...BUT HIGH UNCERTAINTY EXISTS ON FEATURES...TIMING AND
INSTABILITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS THE EASTERN HALF OF NORTH
TEXAS THROUGH TONIGHT.
05/
In the hours before
Local storm report, Apr 19, 2:58 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL DENTON 33.22N 97.15W
04/19/2011 E0.88 INCH DENTON TX AMATEUR RADIO
NICKEL SIZE HAIL REPORTED AT 288 AND I-35Hail, Denton
- When
- April 19, 3:00 PM CST
- Where
- Denton County, Krum
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 33.270, -97.250
Golfball sized hail fell in Krum which is approximately four and a half miles northwest of Denton.
Hail, Denton
- When
- April 19, 3:01 PM CST
- Where
- Denton County, Denton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.220, -97.150
Hail, Denton
- When
- April 19, 3:01 PM CST
- Where
- Denton County, 2 mi SE of Denton
- Measured
- 1.75 in hail
- Property damage
- $45,000
- Reported by
- Broadcast Media
- Coordinates
- 33.200, -97.126
Hail, Grayson
- When
- April 19, 3:10 PM CST
- Where
- Grayson County, (F39)sherman-Denison
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.720, -96.670
Hail, Grayson
- When
- April 19, 3:12 PM CST
- Where
- Grayson County, 7 mi SSW of Sherman
- Measured
- 1.75 in hail
- Property damage
- $40,000
- Reported by
- Trained Spotter
- Coordinates
- 33.536, -96.617
A trained spotter reported golfball sized hail 7 miles south-southwest of Sherman and estimated 50 mph winds at the same time.
Hail, Denton
- When
- April 19, 3:30 PM CST
- Where
- Denton County, 4 mi SW of Lewisville
- Measured
- 1.25 in hail
- Property damage
- $7,000
- Reported by
- CoCoRaHS
- Coordinates
- 33.029, -97.049
Half dollar sized hail was reported northeast of Flower Mound.
Hail, Denton
- When
- April 19, 3:37 PM CST
- Where
- Denton County, 2.68 mi SSW of Lake Dallas
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.084, -97.048
Quarter size hail fell in Highland Village.
Hail, Denton
- When
- April 19, 3:40 PM CST
- Where
- Denton County, Lewisville
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 33.070, -97.000
Hail, Grayson
- When
- April 19, 3:45 PM CST
- Where
- Grayson County, 4.45 mi NE of Whiterock
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.612, -96.411
Nickel sized hail was reported in Bells which is approximately 7 miles east of Sherman.
Hail, Denton
- When
- April 19, 3:47 PM CST
- Where
- Denton County, 2.27 mi SSW of Lake Dallas
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 33.091, -97.048
Quarter size hail fell near Highland Village.
Hail, Denton
- When
- April 19, 3:55 PM CST to 4:01 PM CST
- Where
- Denton County, 1.39 mi NW of Carney
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 33.095, -96.896
Quarter to golfball sized hail fell for 6 minutes in The Colony.
Hail, Fannin
- When
- April 19, 4:06 PM CST
- Where
- Fannin County, Mulberry
- Measured
- 2 in hail
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 33.720, -96.280
Hen egg sized hail fell in Mulberry which is approximately 5 miles north northeast of Savoy.
Hail, Denton
- When
- April 19, 4:12 PM CST
- Where
- Denton County, 0.9 mi NW of Carney
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.090, -96.890
Quarter sized hail was reported in The Colony.
Hail, Tarrant
- When
- April 19, 4:14 PM CST
- Where
- Tarrant County, Grapevine
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 32.930, -97.080
Quarter to golfball sized hail fell in Grapevine.
Hail, Tarrant
- When
- April 19, 4:15 PM CST
- Where
- Tarrant County, North Richland Hills
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.830, -97.250
Hail, Fannin
- When
- April 19, 4:21 PM CST
- Where
- Fannin County, Ivanhoe
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.720, -96.150
Penny sized hail fell in Ivanhoe which is approximately 8 miles north of Bonham.
Hail, Tarrant
- When
- April 19, 4:21 PM CST
- Where
- Tarrant County, Keller
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- NWS Employee
- Coordinates
- 32.930, -97.250
Hail, Collin
- When
- April 19, 4:25 PM CST
- Where
- Collin County, Plano
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.020, -96.720
Hail, Tarrant
- When
- April 19, 4:33 PM CST
- Where
- Tarrant County, Bedford
- Measured
- 2 in hail
- Property damage
- $60,000
- Reported by
- Amateur Radio
- Coordinates
- 32.850, -97.130
Hail, Tarrant
- When
- April 19, 4:36 PM CST
- Where
- Tarrant County, 2.52 mi NNW of Seminary Hill
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 32.715, -97.394
Quarter sized hail fell in southwest Fort Worth.
Hail, Fannin
- When
- April 19, 4:40 PM CST
- Where
- Fannin County, 2.15 mi NNE of Sash
- Measured
- 0.88 in hail
- Reported by
- COOP Observer
- Coordinates
- 33.780, -95.910
Nickel sized hail fell at Monkstown which is approximately 10 miles north of Honey Grove.
Hail, Tarrant
- When
- April 19, 4:42 PM CST
- Where
- Tarrant County, 1.99 mi W of Seminary Hill
- Measured
- 1.75 in hail
- Property damage
- $40,000
- Reported by
- Trained Spotter
- Coordinates
- 32.683, -97.414
Golfball sized hail fell in southwest Fort Worth at the intersection of Interstate 20 and Bryant Irvin.
Hail, Fannin
- When
- April 19, 4:45 PM CST
- Where
- Fannin County, 4.02 mi ENE of Sash
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- COOP Observer
- Coordinates
- 33.780, -95.860
Golfball sized hail damaged cars to the east of Monkstown. This location is approximately 10 miles north-northeast of Honey Grove.
Hail, Dallas
- When
- April 19, 4:50 PM CST
- Where
- Dallas County, Richardson
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.950, -96.720
Penny to nickel sized hail fell at UT Dallas in Richardson.
Hail, Lamar
- When
- April 19, 4:54 PM CST
- Where
- Lamar County, Tigertown
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 33.720, -95.800
Golfball sized hail fell in Tigertown which is approximately 12 miles west-northwest of Paris.
Hail, Tarrant
- When
- April 19, 4:56 PM CST
- Where
- Tarrant County, 1.58 mi SSW of Mara
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 32.679, -97.342
Golfball sized hail fell in south Fort Worth.
Hail, Lamar
- When
- April 19, 5:04 PM CST
- Where
- Lamar County, Chicota
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 33.870, -95.570
Golfball sized hail fell in Chicota which is approximately 13 miles north-northwest of Paris.
Hail, Lamar
- When
- April 19, 5:11 PM CST
- Where
- Lamar County, 5 mi WNW of Paris
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 33.678, -95.610
Hail, Lamar
- When
- April 19, 5:18 PM CST
- Where
- Lamar County, 0.56 mi NNE of Hinckley
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 33.738, -95.547
Golfball sized hail fell north of Paris at the intersection of Highway 271 and FM 1499.
Hail, Tarrant
- When
- April 19, 5:19 PM CST
- Where
- Tarrant County, Crowley
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 32.580, -97.320
Hail, Johnson
- When
- April 19, 5:22 PM CST
- Where
- Johnson County, Godley
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 32.450, -97.530
Hail, Johnson
- When
- April 19, 5:23 PM CST
- Where
- Johnson County, Burleson
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 32.530, -97.320
Hail, Lamar
- When
- April 19, 5:24 PM CST
- Where
- Lamar County, Powderly
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 33.800, -95.520
Golfball sized hail fell in Powderly which is approximately 9 miles north of Paris.
Hail, Lamar
- When
- April 19, 5:28 PM CST
- Where
- Lamar County, 2 mi N of Hinckley
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 33.759, -95.550
Golfball sized hail fell 2 miles north of Hinkley which is approximately 5 miles north of Paris.
Hail, Tarrant
- When
- April 19, 5:30 PM CST
- Where
- Tarrant County, Crowley
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 32.580, -97.320
Hail, Johnson
- When
- April 19, 5:43 PM CST
- Where
- Johnson County, Joshua
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 32.470, -97.380
Hail, Lamar
- When
- April 19, 5:56 PM CST
- Where
- Lamar County, 2 mi N of Paris
- Measured
- 2.75 in hail
- Property damage
- $75,000
- Reported by
- Trained Spotter
- Coordinates
- 33.679, -95.530
Hail, Lamar
- When
- April 19, 6:00 PM CST
- Where
- Lamar County, Blossom
- Measured
- 2.75 in hail
- Property damage
- $17,000
- Reported by
- Newspaper
- Coordinates
- 33.670, -95.380
Hail, Lamar
- When
- April 19, 6:01 PM CST
- Where
- Lamar County, 5 mi N of Paris
- Measured
- 2.5 in hail
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 33.722, -95.530
Tennis ball sized hail fell on Highway 271 north of Paris.
Hail, Lamar
- When
- April 19, 6:01 PM CST
- Where
- Lamar County, Powderly
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.800, -95.520
Ping pong ball sized hail fell in Powderly which is approximately 9 miles north of Paris.
Hail, Johnson
- When
- April 19, 6:06 PM CST to 6:20 PM CST
- Where
- Johnson County, Cleburne
- Measured
- 2.75 in hail
- Property damage
- $80,000
- Reported by
- Trained Spotter
- Coordinates
- 32.350, -97.400
Golfball to baseball sized hail was reported in Cleburne for nearly 15 minutes by several sources including spotters, broadcast media, and a local COOP Observer.
Hail, Kaufman
- When
- April 19, 6:20 PM CST
- Where
- Kaufman County, Forney
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.750, -96.470
Hail, Johnson
- When
- April 19, 6:28 PM CST
- Where
- Johnson County, 3 mi NNW of Parker
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.290, -97.300
Half dollar sized hail fell approximately 6 miles southeast of Cleburne.
Hail, Johnson
- When
- April 19, 6:30 PM CST
- Where
- Johnson County, Parker
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 32.250, -97.280
Golfball sized hail fell in Parker, which is approximately 5 miles east of Rio Vista.
Hail, Kaufman
- When
- April 19, 6:35 PM CST
- Where
- Kaufman County, Terrell
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.730, -96.280
Hail, Johnson
- When
- April 19, 6:40 PM CST
- Where
- Johnson County, Rio Vista
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 32.230, -97.380
Hail, Hill
- When
- April 19, 7:07 PM CST
- Where
- Hill County, Itasca
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.170, -97.150
Hail, Hill
- When
- April 19, 7:39 PM CST
- Where
- Hill County, Itasca
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 32.170, -97.150
Hail, Hill
- When
- April 19, 7:41 PM CST
- Where
- Hill County, 1.75 mi W of Itasca
- Measured
- 2.5 in hail
- Property damage
- $10,000
- Reported by
- Storm Chaser
- Coordinates
- 32.170, -97.180
A storm chaser observed tennis ball sized hail just west of Itasca.
Hail, Hill
- When
- April 19, 7:43 PM CST
- Where
- Hill County, 0.59 mi S of Itasca
- Measured
- 3.5 in hail
- Property damage
- $35,000
- Reported by
- COOP Observer
- Coordinates
- 32.162, -97.148
The COOP Observer in Itasca reported hail stones up to 3.5 inches in diameter.
Hail, Hill
- When
- April 19, 7:44 PM CST
- Where
- Hill County, 1.89 mi WSW of Singiser
- Measured
- 3 in hail
- Property damage
- $20,000
- Reported by
- Storm Chaser
- Coordinates
- 32.070, -97.160
A storm chaser observed tea cup sized hail, which is about the size of an orange, approximately 5 miles north-northwest of Hillsboro.
Hail, Hill
- When
- April 19, 7:51 PM CST
- Where
- Hill County, 2.34 mi W of Midway
- Measured
- 1.75 in hail
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 32.100, -97.040
Golfball sized hail fell 1 mile north of Carl's Corner, which is approximately 8 miles northeast of Hillsboro.
Hail, Delta
- When
- April 19, 10:08 PM CST
- Where
- Delta County, Klondike
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.330, -95.770
Quarter to golfball sized hail fell in Klondike, which is approximately 4 miles southwest of Cooper.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Illinois, April 19, 20114 injured · $14 million · EF2 · 55 events
- Tornadoes and Hail in Illinois, April 19, 20112 injured · EF3 · 54 events
- Tornadoes and Flash Flood in Ohio, April 19 to 20, 2011$1.4 million · EF2 · 80 events
- Tornadoes and Flash Flooding in Illinois, April 19 to 20, 2011$2.9 million · EF1 · 74 events
- Flash Flooding and Hail in Arkansas, April 19 to 21, 2011$383,000 · 2.5 in hail · 123 events
- Hail and Damaging Winds in Tennessee, April 19 to 20, 20112 injured · $16 million · 1.25 in hail · 25 events
- Tornadoes and Hail in Missouri, April 19, 20112 injured · $1.9 million · EF1 · 25 events
- Tornadoes and Flash Flooding in Indiana, April 19 to 20, 2011$951,000 · EF1 · 53 events
- Tornadoes and Hail in Indiana, April 19, 20111 injured · $1.3 million · EF1 · 11 events
- Tornadoes and Damaging Winds in Indiana, April 19, 2011EF2 · 49 events
- Tornadoes and Flash Flood in Kentucky, April 19 to 20, 2011$35,000 · EF1 · 66 events
- Hail and Damaging Winds in Kentucky, April 19 to 20, 2011$590,000 · 1 in hail · 27 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 302782, 302778, 302779, 302784, 302835, 302791, 302794, 302796, 302800, 302797, 302798, 302803, 302801, 302808, 302811, 302812, 302813, 302815, 302816, 302818, 302823, 302819, 302825, 302828, 302837, 302831, 302838, 302839, 302840, 302833, 303139, 303141, 302841, 302844, 303143, 303142, 302845, 301958, 302846, 302847, and more.